# SDR 03FDEA01465

- Difficulty date: September 9, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 60,603 hours, 20,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050211
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP INBOARD HINGE BRACKET, CORROSION REPAIR (P/N ARC0502-11)   LT O/B FLAP I/B HINGE BRACKET CORROSION   REPAIR,P/N ARC,0502-11 CLOSED ON 09/09/2003 FEDEX N/R S00031.
